Vol. 36, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Inverting operators for singular boundary value problems

Caulton Lee Irwin

Vol. 36 (1971), No. 2, 379–386
Abstract

Let S denote a Banach Space, B the bounded linear transformations on S, and let Q and A denote functions from [0,) into B with Q continuous. The objective here is to derive a Green’s function KA and hence an integral inverting operator RA for the singular boundary value problem

{
Y′ − QY = H
A (0)Y (0) + lim  A(cn)Y(cn) = 0,
n→ ∞
(1)

where {cn}n=1 is a positive, increasing, unbounded number sequence and H is a continuous function from [0,) into S.

Mathematical Subject Classification
Primary: 47.10
Secondary: 34.00
Milestones
Received: 11 February 1970
Published: 1 February 1971
Authors
Caulton Lee Irwin